# SDR CA120522012

- Difficulty date: April 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Ac Generator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ACFT GENERATOR CAUTION LIGHT ILLUMINATED WHEN TAKEOFF POWER APPLIED.  LOW SPEED REJECTED TAKEOFF MAINTENANCE FOUND ACFT GENERATOR TERMINAL T3 SHEARED OFF.  ACFT GEN REPLACED.
